# SDR ASAA2021052334870

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,643 hours, 6,233 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THE LEFT FMC FAILED FOR APPROXIMATELY 3 MINS. DUAL FMC OPS WERE RESTORED. GROUNDED - YES. UPON ARRIVAL TO A/C OBSERVED NML FMC OPS, ACCOMPLISHED FMC BITE BOTH FMC SENSORS OK. RIGHT FMC FAULTED LAST LEG, OPS NML REF BITE B737-900 FIM 34-61 TASK 801.
